Alert archive / Illinois / Small Craft Advisories in 2012

Small Craft Advisory 39, NWS Chicago, IL

April 2, 2012

NWS Chicago, IL issued this small craft advisory at Apr 2, 2012, 3:28 AM CDT. It took effect at Apr 2, 2012, 7:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2012, 3:28 AM CDT (08:28 UTC)
In effect from
Apr 2, 2012, 7:00 AM CDT
Expired
Apr 2, 2012, 9:17 PM CDT
In force
14 hr
Issued by
NWS Chicago, IL

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WHUS73 KLOT 020828
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
328 AM CDT MON APR 2 2012


LMZ740>742-021630-
/O.NEW.KLOT.SC.Y.0039.120402T1200Z-120403T0300Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
328 AM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT
THIS EVENING. 

* WINDS...EAST AT 15 TO 25 KT THIS MORNING DIMINISHING TO 10 TO 20
  KT THIS AFTERNOON.

* WAVES...4 TO 6 FT TODAY INTO EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MDB
3 follow-up statements
750 
WHUS73 KLOT 021407
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
907 AM CDT MON APR 2 2012

LMZ740>742-022215-
/O.CON.KLOT.SC.Y.0039.000000T0000Z-120403T0300Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
907 AM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...EAST AT 15 TO 25 KT DIMINISHING TO 10 TO 20 KT THIS
  AFTERNOON.

* WAVES...4 TO 6 FT TODAY INTO EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JEE
671 
WHUS73 KLOT 022054
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
354 PM CDT MON APR 2 2012

LMZ740>742-030500-
/O.CON.KLOT.SC.Y.0039.000000T0000Z-120403T0300Z/
/O.NEW.KLOT.SC.Y.0040.120403T2100Z-120404T2100Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
354 PM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 4 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 4 PM CDT
WEDNESDAY. 

* WINDS...EAST 10 TO 15 KT BECOMING SOUTHEAST.

* WAVES...4 TO 6 FT INTO EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ743>745-030500-
/O.NEW.KLOT.SC.Y.0040.120403T2100Z-120404T2100Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
354 PM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 4 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 4 PM CDT
WEDNESDAY. 

* WINDS...NORTH TO NORTHEAST 15 TO 25 KT.

* WAVES...4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JEE
982 
WHUS73 KLOT 030217
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
917 PM CDT MON APR 2 2012

LMZ740>742-031030-
/O.CAN.KLOT.SC.Y.0039.000000T0000Z-120403T0300Z/
/O.CON.KLOT.SC.Y.0040.120403T2100Z-120404T2100Z/
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-
917 PM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
4 PM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY.

* WINDS...NORTHEAST TO 25 KT.

* WAVES...4 TO 7 FT LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ743>745-031030-
/O.CON.KLOT.SC.Y.0040.120403T2100Z-120404T2100Z/
CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
917 PM CDT MON APR 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO
4 PM CDT WEDNESDAY...

* WINDS...NORTHEAST TO 25 KT.

* WAVES...4 TO 7 FT LATE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SHEA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 3:13 AM CDT, 15 minutes earlier.

Area forecast discussion, Apr 2, 3:13 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
313 AM CDT MON APR 2 2012

.DISCUSSION...
312 AM CDT

MAIN CONCERNS FOR LATEST FORECAST PACKAGE WILL BE DEALING WITH
TEMPERATURES OVER NEXT COUPLE DAYS AND PRECIP CHANCES TONIGHT AND
AGAIN TUESDAY/TUESDAY NIGHT.

FOR TODAY...RIDGING EXTENDS FROM HUDSON BAY SOUTH INTO THE CENTRAL
GREAT LAKES REGION WHILE LOW PRESSURE OVER THE MID MISSOURI VALLEY
GRADUALLY SLIDES EAST ALONG STATIONARY FRONTAL BOUNDARY LAYING OUT
ACROSS SOUTHWESTERN IOWA INTO NORTHERN MISSOURI...THEN EAST INTO
CENTRAL ILLINOIS. GIVEN THAT MODELS HAVE STRUGGLED IN PLACEMENT OF
THIS BOUNDARY OVER PAST SEVERAL DAYS...HAVE HAD TO ONCE AGAIN BUMP
DOWN TEMPERATURES FOR MONDAY...GOING BELOW GUIDANCE ALONG THE LAKE
SHORE...AND NOT EXPECTING THE BOUNDARY TO MOVE NORTH MUCH THROUGH
THE DAY TODAY. ISENTROPIC ASCENT ON TOP OF THE BOUNDARY IS EXPECTED
TO CAUSE LOW STRATUS LAYER TO DEVELOP ACROSS SOUTHERN PORTIONS OF
THE CWA THIS MORNING WHILE GFS BUFR SOUNDINGS SUGGEST A SHORT WINDOW
WITH POTENTIAL FOR A LITTLE DRIZZLE ACROSS THE SOUTHERN TIER OF
COUNTIES. MIXING SHOULD INCREASE THROUGH THE AFTERNOON WITH
INCREASING INSOLATION...ALLOWING TEMPERATURES TO RISE TO AROUND 70F
ACROSS THE SOUTHERN COUNTIES. ALONG THE IMMEDIATE LAKE SHORE...
PERSISTENT EAST-SOUTHEASTERLY FLOW OFF THE LAKE WILL MAKE IT
DIFFICULT FOR TEMPS TO RISE INTO THE 50S...AND SHOULD KEEP AREAS A
FEW DEGREES COOLER ACROSS FAR NORTHERN ILLINOIS.

TONIGHT...LOW PRESSURE IS EXPECTED TO MOVE EAST ACROSS IOWA WITH THE
WARM FRONT LIFTING NORTH ACROSS THE AREA OVERNIGHT. TEMPERATURES
WILL BOTTOM OUT LATE THIS EVENING...THEN SHOULD HOLD STEADY OR MAY
EVEN RISE SLIGHTLY THROUGH THE PREDAWN HOURS. PERSISTENT ISENTROPIC
ASCENT BOOSTED BY MODEST 30KT LOW LEVEL JET...AND COUPLED WITH
MUCAPE VALUES AROUND 1500 J/KG WILL AID IN THE DEVELOPMENT OF
ELEVATED THUNDERSTORMS JUST NORTH OF THE FRONTAL BOUNDARY. ABUNDANT
CAPE THROUGH THE HAIL GROWTH ZONE AND MARGINAL DEEP LAYER SHEAR WILL
BRING A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS...PRIMARY THREAT
BEING LARGE HAIL.

TUESDAY THROUGH FRIDAY...LOW PRESSURE WILL CONTINUE TO TRACK EAST
ACROSS NORTHERN ILLINOIS WITH A TRAILING COLD FRONT BRINGING
ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON
AND EVENING. FRONTAL BOUNDARY WILL SINK SOUTH ACROSS CENTRAL
ILLINOIS AND BECOME STATIONARY BY TUESDAY NIGHT. MEANWHILE...RIDGING
REASSERTS ITSELF OVER THE UPPER MIDWEST/WESTERN GREAT LAKES REGION.
H5 LOW WILL TRACK EAST ACROSS THE MID-MISSOURI VALLEY WEDNESDAY
NIGHT ALLOWING FRONTAL ZONE TO WAVE NORTH...BRINGING A SLIGHT CHANCE
OF A FEW SHOWERS GENERALLY SOUTH OF INTERSTATE 80. MOST AREAS SHOULD
REMAIN DRY THROUGH FRIDAY UNDER ANTICYCLONIC FLOW. COOLER NORTHERLY
FLOW WILL KEEP TEMPERATURES SEASONABLE WEDNESDAY THROUGH THE END OF
THE WEEK...WITH LOWS IN THE UPPER 30S AND LOW 40S...AND HIGHS IN THE
UPPER 50S AND LOW 60S. TEMPERATURES WILL REMAIN COOLER ALONG THE LAKE
FRONT.

SATURDAY AND SUNDAY...GFS AND ECMWF INDICATE PATTERN WILL AMPLIFY
NEXT WEEKEND WITH A WARMUP ON SATURDAY UNDER STRONG UPPER RIDGE.
NEGATIVELY TILTED TROUGH THEN BARRELS ACROSS THE UPPER MIDWEST LATE
SATURDAY INTO SUNDAY WITH A SURFACE COLD FRONT SWEEPING ACROSS THE
REGION BRINGING ADDITIONAL SHOWERS AND THUNDERSTORMS. BMD

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 06Z...

* POTENTIAL FOR HAZE/FOG DEVELOPMENT LATE TONIGHT.

* NORTHEAST WINDS BECOMING EAST OVERNIGHT THEN EAST TO EAST-
  SOUTHEAST LATER THIS MORNING WITH GUSTS TOWARDS 20 KT.

* POTENTIAL FOR SHRA/TSRA DEVELOPMENT MID/LATE THIS EVENING.

MDB

//DISCUSSION...UPDATED 06Z...

EAST TO NORTHEAST FLOW REMAINS ACROSS THE TERMINALS TONIGHT WITH
VFR CONDITIONS CURRENTLY IN PLACE AT 0530Z. FIRST CONCERN WILL BE
THE POTENTIAL FOR MVFR VSBY IN HAZE/MIST TO DEVELOP AS COOLING
OCCURS OVER THE NEXT FEW HOURS. THERE IS ALSO POTENTIAL FOR SOME
LOWER CEILING DEVELOPMENT AS WELL BUT VSBY REDUCTION SEEMS TO HAVE
A BIT BETTER POTENTIAL. CONFIDENCE IS NOT TERRIBLY HIGH IN
OCCURRENCE SO WILL NEED TO MONITOR. WINDS WILL TURN MORE EAST-
SOUTHEAST LATER THIS MORNING WITH GUSTS PICKING UP TO AROUND 30 KT
AT TIMES. HAZE MAY BE IN PLACE THROUGH THE DAY BUT CONFIDENCE IN
THIS IS LOW. CLOUD COVER DOES LOOK ABUNDANT WITH LOWER END VFR
BASES EXPECTED.

LOW PRESSURE WILL MEANDER EASTWARD FROM IOWA LATER THIS EVENING.
THIS MAY HELP TO TRIGGER SOME SHRA/TSRA DEVELOPMENT ACROSS THE
EASTERN TERMNALS AS EARLY AS MID EVENING. WILL INCLUDE PROB30 FOR
THIS POTENTIAL BUT TIMING MAY NEED TO BE ADJUSTED SOMEWHAT.

MDB

//ORD AND MDW CONFIDENCE...UPDATED 06Z...

* LOW-MEDIUM CONFIDENCE IN HZ/BR OVERNIGHT.

* HIGH CONFIDENCE IN WIND TRENDS THROUGH THE PERIOD.

* MEDIUM CONFIDENCE IN SHRA/TSRA DEVELOPMENT SOME TIME MID/LATE
  EVENING...THOUGH LOW CONFIDENCE IN TIMING.

MDB

//OUTLOOK FOR ORD/MDW FOR 12Z TUESDAY-12Z SUNDAY...UPDATED 00Z...

TUESDAY...VFR WITH CHANCE TSRA. BRIEF MVFR PSBL IN TS.

WEDNESDAY...VFR.

THURSDAY...VFR.

FRIDAY...VFR.

SATURDAY...VFR.

RATZER

&&

.MARINE...
220 PM CDT

LIGHT EAST TO NORTHEAST WINDS WILL BE WITH US THROUGH TUESDAY.  A
LARGE HIGH PRESSURE IS CURRENTLY OVER HUDSON BAY...AND A SERIES OF
LOWS EXTEND FROM SASKATCHEWAN THROUGH THE CENTRAL GREAT PLAINS.  AS
THE LOWS MOVE EASTWARD EARLY THIS WEEK...THE GRADIENT OVER THE
SOUTHERN HALF OF THE LAKE WILL TIGHTEN...BUT WINDS ARE EXPECTED TO
BE 25 KT OR LESS THROUGHOUT THE FORECAST.  ALTHOUGH WINDS WILL BE
LIGHT...AN EXTENDED PERIOD OF EASTERLY WINDS RAISES CONCERNS OF
HIGHER WAVES ACROSS THE ILLINOIS NEARSHORE ZONES.  NO PLANS TO ISSUE
A SMALL CRAFT ADVISORY...BUT WILL MONITOR TRENDS.  THE SOUTHERN LOW
WEAKENS AS IT PASSES OVER SOUTHERN LAKE MICHIGAN TUESDAY.  EXACT
TIMING OF WHEN THE LOW WILL PASS OVER THE LAKE IS UNCERTAIN AS THE
MODELS SHOW A 6 HOUR DIFFERENCE IN TIMING. THE NORTHERN LOW MOVES
EASTWARD INTO NORTHERN ONTARIO...AND ITS COLD FRONT MOVES SOUTHWARD
ACROSS THE LAKE TUESDAY. WINDS WILL SHIFT FROM SOUTH TO NORTH
BEHIND THE FRONT. HIGH PRESSURE BUILDS IN BEHIND THE COLD FRONT
LEADING TO ANOTHER PERIOD OF NORTHEAST TO EAST WINDS OF 20 KT OR
LESS THROUGH THE END OF THE WEEK.

JEE

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742...7 AM MONDAY TO 10
     PM MONDAY.

&&
Hazardous weather outlook, Apr 1, 8:07 PM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
807 PM CDT SUN APR 1 2012

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
030115-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
807 PM CDT SUN APR 1 2012 /907 PM EDT SUN APR 1 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH THE DAY
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-030115-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
807 PM CDT SUN APR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA
NEARSHORE WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH THE DAY
TUESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-030115-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
807 PM CDT SUN APR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH THE DAY
TUESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:54 PM CDTSmall Craft AdvisoryLOT4 days

Nearby

Small Craft Advisories in Illinois, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.